, Volume 63, Issue 2, pp 391–402 | Cite as

Skew n-derivation on prime and semi prime rings

  • V. K. Yadav
  • R. K. Sharma


Let \(n \ge 2\) be a fixed integer, R be a noncommutative n!-torsion free ring and I be any non zero ideal of R. In this paper we have proved the following results; (i) If R is a prime ring and there exists a symmetric skew n-derivation \(D: R^n \rightarrow R\) associated with the automorphism \(\sigma \) on R,  such that the trace function \(\delta : R \rightarrow R \) of D satisfies \([\delta (x), \sigma (x)] =0\), for all \(x\in I,\) then \(D=0;\,\)(ii) If R is a semi prime ring and the trace function \(\delta ,\) commuting on I,  satisfies \([\delta (x), \sigma (x)]\in Z\), for all \(x \in I,\) then \([\delta (x), \sigma (x)] = 0 \), for all \(x \in I.\) Moreover, we have proved some annihilating conditions for algebraic identity involving multiplicative(generalized) derivation.


Commuting map Multiplicative (generalized) derivation Skew n-derivation Trace function 

Mathematics Subject Classification

16W25 16N60 16R50 


  1. 1.
    Awtar, R.: Lie and jordan structure in prime rings with derivations. Proc. Amer. Math. Soc. 41, 67–74 (1974)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bell, H.E., Kappe, L.C.: Ring in which derivation satisfy certain algebraic conditions. Acta Math. Hung. 53, 339–346 (1989)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Boua, A.: Joradan ideals and derivations in prime near rings. Comm. Math. Univ. Carolin. 31, 131–139 (2014)MathSciNetMATHGoogle Scholar
  4. 4.
    Bresar, M.: On the distance of the composition of two derivations to the generalized derivations. Glasg. Math. J. 3, 89–93 (1991)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Chung, L., Luh, J.: Semiprime rings with nilpotent derivations. Canad. Math. Bull. 4, 415–421 (1981)CrossRefMATHGoogle Scholar
  6. 6.
    Daif, M.N.: When is a multiplicative derivation additive. Intern. J. Math. 14, 615–618 (1991)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Daif, M.N., Tammam El-Sayiad, M.S.: Multiplicative generalized derivations which are additive. East–West Jou.Math 9, 31–37 (1997)MathSciNetMATHGoogle Scholar
  8. 8.
    Dhara, B., Ali, S.: On multiplicative (generalized)-derivations in prime and semiprime rings. Aequationes math. 86, 65–79 (2013)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Fosner, A.: Prime and semi prime ring with symmetric skew 3-derivation. Aequationes Math. 87, 191–200 (2014)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Goldman, H., Semrl, P.: Multiplicative derivation on c(x). Monatsh. Math. 121, 189–196 (1996)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Lee, T.K.: Semiprime rings with hypercentral derivation. Canada. Bull. Math. 38, 445–449 (1995)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Martidale III, W.S.: When are multiplication mappings additive? Proc. Amer. Math. Soc. 21, 695–698 (1969)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Maska, G.: On trace of symmetric bi-derivation. C.R. Math. Rep. Acad. Sci. Canada 9, 303–307 (1987)MathSciNetGoogle Scholar
  14. 14.
    Mayne, J.: Centralizing automorphisms of lie ideals in prime rings. Proc. Amer. Math. Soc. 35, 510–514 (1992)MathSciNetMATHGoogle Scholar
  15. 15.
    Park, K.H.: On prime and semiprime rings with symmetric n-derivations. J. Chungcheong Math. Soc. 22, 451–458 (2009)Google Scholar
  16. 16.
    Park, K.H., Jung, Y.S.: On permuting 3-derivations and commutativity in prime nearrings. Commun. Korean Math. 25, 1–9 (2010)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Posner, E.C.: Derivations in prime rings. Proc. Amer. Math 8, 1093–1100 (1957)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Tiwari, S.K., Sharma, R.K., Dhara, B.: Identities related to generalized derivation on ideal in prime rings. Beitr. Algebra Geom. 1–13 (2015). doi: 10.1007/s13366-015-0262-6
  19. 19.
    Tiwari, S.K., Sharma, R.K., Dhara, B.: Multiplicative (generalized)-derivation in semiprime rings. Beitr. Algebra Geom. 1–15 (2015). doi: 10.1007/s13366-015-0279-x
  20. 20.
    Vukman, J.: Symmetric bi-derivations on prime and semi-prime rings. Beitr. Algebra Geom. 38, 245–254 (1989)MathSciNetMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2016

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology DelhiNew DelhiIndia

Personalised recommendations